izpis_h1_title_alt

Infinitely many symmetric solutions for anisotropic problems driven by nonhomogeneous operators
Repovš, Dušan (Author)

.pdfPDF - Presentation file, Download (575,82 KB)
MD5: 1327AF5EAE13515E9D213D6A51B85CEF

Abstract
We are concerned with the existence of infinitely many radial symmetric solutions for a nonlinear stationary problem driven by a new class of nonhomogeneous differential operators. The proof relies on the symmetric version of the mountain pass theorem.

Language:English
Keywords:anisotropic elliptic problem, nonhomogeneous differential operator, variable exponent, symmetric mountain pass theorem
Work type:Article (dk_c)
Tipology:1.01 - Original Scientific Article
Organization:PEF - Faculty of Education
Year:2019
Number of pages:str. 401-411
Numbering:Vol. 12, iss. 2
UDC:517.956.2
ISSN on article:1937-1632
DOI:10.3934/dcdss.2019026 This link opens in a new window
COBISS.SI-ID:18408793 This link opens in a new window
Views:289
Downloads:200
Metadata:XML RDF-CHPDL DC-XML DC-RDF
 
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
:
Share:AddThis
AddThis uses cookies that require your consent. Edit consent...

Record is a part of a journal

Title:Discrete and continuous dynamical systems
Shortened title:Discret. contin. dyn. syst., Ser. S
Publisher:The American Institute of Mathematical Sciences
ISSN:1937-1632
COBISS.SI-ID:16098905 This link opens in a new window

Similar documents

Similar works from RUL:
Similar works from other Slovenian collections:

Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back